Estimates for the Fourier-Haar coefficients of functions of two variables with bounded variation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2001), pp. 69-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_2001_2_a7,
author = {S. Yu. Galkina},
title = {Estimates for the {Fourier-Haar} coefficients of functions of two variables with bounded variation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--72},
year = {2001},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2001_2_a7/}
}
S. Yu. Galkina. Estimates for the Fourier-Haar coefficients of functions of two variables with bounded variation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2001), pp. 69-72. http://geodesic.mathdoc.fr/item/IVM_2001_2_a7/
[1] Ulyanov P. L., “O ryadakh po sisteme Khaara”, Matem. sb., 63(105):3 (1964), 356–391 | MR | Zbl
[2] Galkina S. Yu., “O koeffitsientakh Fure–Khaara ot funktsii s ogranichennoi variatsiei”, Matem. zametki, 51:1 (1992), 42–54 | MR | Zbl
[3] Vitali G., “Sui gruppi di punti e sulle funzioni di variable reale”, Atti. Accad. Sci. Torino, 43 (1908), 75–92
[4] Hahn H., Theorie der reellen Funktionen, Bd. 1, 1921
[5] Kashin B. S., Saakyan A. A., Ortogonalnye ryady, Nauka, M., 1984, 496 pp. | MR | Zbl